# SDR AU510001685

- Difficulty date: January 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: MA20A10011
- Condition: Failed
- Location: Fuel Selector
- Part time: 255 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SPAR VALVE ACTUATOR FAILED.  NR 2 ENGINE FAILED TO START.
